# SDR SWAA2021091416569

- Difficulty date: September 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 6,589 hours, 14,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A FLASHLIGHT (FO SIDE) WILL NOT SHOW GREEN LIGHT FOR TESTOK TO CONTINUE MEL 25-12-01; SP-1B MDDR TRACKING 117412 / R&R FLASHLIGHT
